loading... close

I have eczema pretty bad. Will it get worse with chemo?

Thumb avatar default
Asked by

anonymous

Stage 2A Patient about 6 years
 
  • laura  bailey Profile
    匿名
    了解乳腺癌
    Hi Traci, I also have eczema (legs, back and face). If yours reacts like mine, then it will go away during chemo. I had a complete secession of that condition. That was one positive during chemo, completely clear of eczema! (It does come back after). Good luck! Laura
    about 6 years Flag
    • Thumb avatar default
      anonymous
      Stage 2A Patient

      Thanks Laura you give me hope

      about 6 years Flag
  • Alice Klobukowski Profile
    anonymous
    Stage 2A Patient
    I have a tendency to get eczema. I think the steroids you take before, during, and after might help. I did get a bad rash on my scalp after one chemo. The doctor prescribed an antibiotic for that, so that wasn't eczema. Do you have any allergies to tape? If so, ask the nurses to use gauze and paper tape instead their usual supplies.
    about 6 years Comment Flag
  • nicola thomas Profile
    anonymous
    Stage 2A Patient
    Well they say that ur skin becomes dryer
    about 6 years Comment Flag
  • Yashmira Devine Profile
    anonymous
    Stage 1 Patient
    Hi I hear aquaphor is very good. I used it on my 2 yr old who also has eczema and when my skin feels extra dry but I don't know if there would be a reaction to chemo. Definitely ask doctor if she/he can recommend something. Good luck.
    about 6 years Comment Flag

Educational Video

Personal Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 3

Breast cancer affects one out of every eight women in their lifetime.

spread the word